×

Found 9 Documents (Results 1–9)

Remark on one dimensional semilinear damped wave equation in a critical weighted \(L^2\)-space. (English) Zbl 1473.35364

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 291-305 (2021).
MSC:  35L71 35L15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

Main Field